International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1979 / Article

Open Access

Volume 2 |Article ID 416258 | https://doi.org/10.1155/S0161171279000454

I. J. Maddox, "Some analogues of Knopp’s core theorem", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 416258, 10 pages, 1979. https://doi.org/10.1155/S0161171279000454

Some analogues of Knopp’s core theorem

Received23 Apr 1979

Abstract

Inequalities between certain functionals on the space of bounded real sequences are considered. Such inequalities being analogues of the classical theorem of Knopp on the core of a sequence. Also, a result is given on infinite matrices of bounded linear operators acting on bounded sequences in a Banach space.

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views96
Downloads369
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.